Cvitanić, Jakša and Wan, Xuhu and Zhang, Jianfeng (2006) Optimal contracts in continuous-time models. Journal of Applied Mathematics and Stochastic Analysis, 2006 . Art. No. 95203. ISSN 1048-9533 http://resolver.caltech.edu/CaltechAUTHORS:CVIjamsa06
See Usage Policy.
Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:CVIjamsa06
We present a unified approach to solving contracting problems with full information in models driven by Brownian motion. We apply the stochastic maximum principle to give necessary and sufficient conditions for contracts that implement the so-called first-best solution. The optimal contract is proportional to the difference between the underlying process controlled by the agent and a stochastic, state-contingent benchmark. Our methodology covers a number of frameworks considered in the existing literature. The main finance applications of this theory are optimal compensation of company executives and of portfolio managers.
|Additional Information:||Copyright © 2006 Jakša Cvitanić et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. Received 17 November 2005; Revised 3 February 2006; Accepted 19 February 2006 The research is supported in part by NSF Grants DMS 00-99549 and DMS 04-03575.|
|Official Citation:||Jakša Cvitanić, Xuhu Wan, and Jianfeng Zhang, “Optimal contracts in continuous-time models,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2006, Article ID 95203, 27 pages, 2006. doi:10.1155/JAMSA/2006/95203|
|Usage Policy:||No commercial reproduction, distribution, display or performance rights in this work are provided.|
|Deposited By:||Archive Administrator|
|Deposited On:||04 Jan 2007|
|Last Modified:||26 Dec 2012 09:27|
Repository Staff Only: item control page